On the structure of acoustic-eddy turbulence
Doklady Akademii Nauk, Tome 236 (1977) no. 5, pp. 1112-1115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_5_a19,
author = {S. S. Moiseev and R. Z. Sagdeev and A. V. Tur and V. V. Yanovskii},
title = {On the structure of acoustic-eddy turbulence},
journal = {Doklady Akademii Nauk},
pages = {1112--1115},
year = {1977},
volume = {236},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_5_a19/}
}
TY - JOUR AU - S. S. Moiseev AU - R. Z. Sagdeev AU - A. V. Tur AU - V. V. Yanovskii TI - On the structure of acoustic-eddy turbulence JO - Doklady Akademii Nauk PY - 1977 SP - 1112 EP - 1115 VL - 236 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_236_5_a19/ LA - ru ID - DAN_1977_236_5_a19 ER -
S. S. Moiseev; R. Z. Sagdeev; A. V. Tur; V. V. Yanovskii. On the structure of acoustic-eddy turbulence. Doklady Akademii Nauk, Tome 236 (1977) no. 5, pp. 1112-1115. http://geodesic.mathdoc.fr/item/DAN_1977_236_5_a19/